# SDR RAIA2009071700003

- Difficulty date: July 11, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 20,552 hours, 18,614 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF CLIMB, THE CREW RECEIVED A LANDING GEAR AIR/GROUND FAULT ON THE EICAS AND THE GEAR HANDLE WOULD NOT MOVE TO A GEAR UP POSITION.  MAINTENANCE INSPECTED THE LANDING GEAR AND FOUND THE LOWER PROXIMITY SWITCHES TO BE OUT OF ADJUSTMENT.  ADJUSTMENTS WERE MADE AND THE LANDING GEAR EXTENSION AND RETRACTION SYSTEM OPERATIONALLY CHECKED GOOD.
